A note on the stability of solutions to quasilinear elliptic equations

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2014-03-18T17:37:29Z
dc.date.available 2014-03-18T17:37:29Z
dc.date.issued 2013-10
dc.identifier.citation Tyagi, Jagmohan, “A note on the stability of solutions to quasilinear elliptic equations”, Advances in Calculus of Variations, DOI: 10.1515/acv-2012-0014, vol. 6. No. 4, pp. 483-492, Jan. 2013. en_US
dc.identifier.issn 1864-8258
dc.identifier.issn 1864-8266
dc.identifier.uri http://dx.doi.org/10.1515/acv-2012-0014
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/911
dc.description.abstract In this note, we prove a stability theorem for a class of quasilinear elliptic equations -δp u = a(x)u-f(x,u) in Ω, u=0 on δΩ, where δp u= div(/∇uu/ p-2∇u) 2 ≤ p < p < ∞ ,Ω ⊂ &RdblN is an open, smooth and bounded subset. We show that if u is an unstable solution of the above problem, then u vanishes at some point of Ω. In this work, a and f may change sign. en_US
dc.description.statementofresponsibility by Jagmohan Tyagi
dc.format.extent Vol. 6. No. 4, pp. 483-492
dc.language.iso en en_US
dc.publisher De Gruyter en_US
dc.subject p laplacian en_US
dc.subject Stability en_US
dc.title A note on the stability of solutions to quasilinear elliptic equations en_US
dc.type Article en_US
dc.relation.journal Advances in Calculus of Variations


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account